The Michigan Mathematical Journal is published by the Department of Mathematics at The University of Michigan and endeavors to publish significant research articles in all areas of mathematics.
Volume 13, Issue 3
Publication Date: 1966
A system of nonlinear integrodifferential equations.
J. J. Levin and J. A. Nohel; 257-270
Compact solutions of nonlinear differential equations in Banach spaces.
C. T. Taam and J. N. Welch; 271-284
An elementary proof of the power inequality for the numerical radius.
Carl Pearcy; 289-291
The conjugate space of the space of semiperiodic sequences.
I. D. Berg; 293-297
Boundary properties of functions continuous in a disc.
J. E. McMillan; 299-312
Automorphisms of compact abelian groups as models for measure-preserving invertible transformations.
Ciprian Foiaş; 349-352
Relations between integral and modular representations.
Irving Reiner; 357-372
On automorphisms of a locally compact group.
R. Kaufman and M. Rajagopalan; 373-374